# SDR USAA2009110593043

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 37,299 hours, 14,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4376
- Condition: Discharged
- Location: Cabin
- Part time: 16,701 hours, 6,987 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 596 - PHX - EEL - EMERGENCY LIGHT SYSTEM TEST FAILED EMERGENCY POWER SUPPLY UNIT FORWARD LEFT.  MAINTENANCE REMOVED AND REPLACED THE EPSU IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
